Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

I have pain in stomach and chest and I am under medication. When will I be cured ?

I am 31 yrs old , 5 11 height and weigh 88kgs . I have problem of acidity . I have been feeling a bit uneasy since yesterday noon after consuming lot of sweet made of milk product which was almost 5 days old , then had sweet lassi in evening which had expired followed with butter chicken from local hotel for dinner . I have got my stomach aching a bit , pain all over my chest and funny feeling in my throat . Apart from this have body ache and feverish feeling. Have been to a doctor , pulse was 80/min. BP 110/80 . Doctor has given me enterogermina , Paracetamol 650 mg and Tablet D . Whats these tablets for and how long before i am fit to eat out again .
Asked On : Sat, 9 Jul 2011
Answers:  2 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
this can be sign of food poisoining.
take antibiotic under supervision of doctor.
you will be alright within a day or two.
but next time take care not to have unhyginic outside food.
Answered: Sat, 9 Jul 2011
I find this answer helpful
General & Family Physician Dr. Chirag Soni's  Response
Welcome to HCM.
This is due to over eating.
Give atleast 1 week rest to your stomach to get it normal..meanwlile take Liquid diet,plain buttermilk,plain curd,rise,lemon water.
Treatment is on right way, continue it for complete course.
Answered: Sat, 9 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor